# SDR TI1R001401

- Difficulty date: January 22, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- Aircraft time: 10,953 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Part serial: 0288063
- Condition: Failed
- Location: Spas
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAS-COMPUTER, DC VOLTAGE IN, NO VOLTAGE OUT.  REMOVED AND REPLACED.
